Bagchi, Bhaskar and Datta, Basudeb (2008) Lower bound theorem for normal pseudomanifolds. In: EXPOSITIONES MATHEMATICAE, 26 (4). pp. 327-351.
full.pdf - Published Version
Restricted to Registered users only
Download (277Kb) | Request a copy
In this paper we present a self-contained combinatorial proof of the lower bound theorem for normal pseudomanifolds, including a treatment of the cases of equality in this theorem. We also discuss McMullen and Walkup's generalized lower bound conjecture for triangulated spheres in the context of the lower bound theorem. Finally, we pose a new lower bound conjecture for non-simply connected triangulated manifolds.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Keywords:||Stacked spheres;Lower bound theorem;Triangulated manifolds; Pseudomanifolds.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||15 Sep 2009 09:36|
|Last Modified:||19 Sep 2010 04:57|
Actions (login required)